×

zbMATH — the first resource for mathematics

Asymptotic properties of a stochastic Lotka-Volterra cooperative system with impulsive perturbations. (English) Zbl 1314.92151
Summary: A stochastic Lotka-Volterra cooperative system with impulsive effects is proposed and concerned. The existence and uniqueness of the global positive solution are investigated. The \(p\)th moment and the asymptotic pathwise properties are estimated. Finally, sufficient conditions for extinction and stability in the mean are presented. Our results show that the impulse does not affect the properties if the impulsive perturbations are bounded. However, if the impulsive perturbations are unbounded, then some properties could be changed significantly.

MSC:
92D25 Population dynamics (general)
34D05 Asymptotic properties of solutions to ordinary differential equations
34C11 Growth and boundedness of solutions to ordinary differential equations
34F05 Ordinary differential equations and systems with randomness
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bao, J; Mao, X; Yin, G; Yuan, C, Competitive Lotka-Volterra population dynamics with jumps, Nonlinear Anal., 74, 6601-6616, (2011) · Zbl 1228.93112
[2] Zhang, Y; Zhang, Q, Dynamic behavior in a delayed stage-structured population model with stochastic fluctuation and harvesting, Nonlinear Dynam., 66, 231-245, (2011) · Zbl 1303.92109
[3] Li, X; Mao, X, Population dynamical behavior of non-autonomous Lotka-Volterra competitive system with random perturbation, Discrete Contin. Dyn. Syst., 24, 523-545, (2009) · Zbl 1161.92048
[4] Qi, L; Cai, G, Dynamics of nonlinear ecosystems under colored noise disturbances, Nonlinear Dynam., 73, 463-474, (2013) · Zbl 1281.92072
[5] Jiang, D; Ji, C; Li, X, D.óregan, analysis of autonomous Lotka-Volterra competition systems with random perturbation, J. Math. Anal. Appl., 390, 582-595, (2012) · Zbl 1258.34099
[6] Rudnicki, R; Pichór, K, Influence of stochastic perturbation on prey-predator systems, Math. Biosci., 206, 108-119, (2007) · Zbl 1124.92055
[7] Rudnicki, R, Long-time behaviour of a stochastic prey-predator model, Stochastic Process. Appl., 108, 93-107, (2003) · Zbl 1075.60539
[8] Wan, L; Zhou, Q, Stochastic Lotka-Volterra model with infinite delay, Statist. Probab. Lett., 79, 698-706, (2009) · Zbl 1159.92321
[9] Mao, X; Sabanis, S; Renshaw, E, Asymptotic behaviour of the stochastic Lotka-Volterra model, J. Math. Anal. Appl., 287, 141-156, (2003) · Zbl 1048.92027
[10] Du, N.H., Sam, V.H.: Dynamics of a stochastic Lotka-Volterra model perturbed by white noise. J. Math. Anal. Appl. 324, 82-97 (2006) · Zbl 1107.92038
[11] Liu, M., Wang, K.: Analysis of a stochastic autonomous mutualism model. J. Math. Anal. Appl. 402, 392-403 (2013) · Zbl 1417.92141
[12] Liu, M; Wang, K, Survival analysis of a stochastic cooperation system in a pollute environment, J. Biol. syst., 19, 183-204, (2011) · Zbl 1228.92074
[13] Bainov, D., Simeonov, P.: Impulsive Differential Equations: Periodic Solutions and Applications. Longman, Harlow (1993) · Zbl 0815.34001
[14] Lakshmikantham, V., Bainov, D., Simeonov, P.: Theory of Impulsive Differential Equations. World Scientific Press, Singapore (1989) · Zbl 0719.34002
[15] Yan, J, Stability for impulsive delay differential equations, Nonlinear Anal., 63, 66-80, (2005) · Zbl 1082.34069
[16] Ahmad, S; Stamova, I, Asymptotic stability of competitive systems with delays and impulsive perturbations, J. Math. Anal. Appl., 334, 686-700, (2007) · Zbl 1153.34044
[17] He, M; Chen, F, Dynamic behaviors of the impulsive periodic multi-species predator-prey system, Comput. Math. Appl., 57, 248-265, (2009) · Zbl 1165.34308
[18] Hou, J; Teng, Z; Gao, S, Permanence and global stability for nonautonomous N-species Lotka-Volterra competitive system with impulses, Nonlinear Anal. Real World Appl., 11, 1882-1896, (2010) · Zbl 1200.34051
[19] Sakthivel, R; Luo, J, Asymptotic stability of nonlinear impulsive stochastic differential equations, Statist. Probab. Lett., 79, 1219-1223, (2009) · Zbl 1166.60316
[20] Li, C; Sun, J, Stability analysis of nonlinear stochastic differential delay systems under impulsive control, Phys. Lett. A, 374, 1154-1158, (2010) · Zbl 1248.90030
[21] Li, CX; Sun, JT; Sun, R, Stability analysis of a class of stochastic differential delay equations with nonlinear impulsive effects, J. Franklin Inst., 347, 1186-1198, (2010) · Zbl 1207.34104
[22] Li, C; Shi, J; Sun, J, Stability of impulsive stochastic differential delay systems and its application to impulsive stochastic neural networks, Nonlinear Anal., 74, 3099-3111, (2011) · Zbl 1218.34097
[23] Liu, M; Wang, K, On a stochastic logistic equation with impulsive perturbations, Comput. Math. Appl., 63, 871-886, (2012) · Zbl 1247.60085
[24] Liu, M; Wang, K, Dynamics and simulations of a logistic model with impulsive perturbations in a random environment, Math. Comput. Simulation, 92, 53-75, (2013)
[25] Liu, M; Wang, K, Asymptotic behavior of a stochastic nonautonomous Lotka-Volterra competitive system with impulsive perturbations, Math. Comput. Modelling, 57, 909-925, (2013) · Zbl 1305.60046
[26] Wantanabe, I.: Stochastic Differential Equations and Diffusion Processes. North-Holland, Amsterdam (1981)
[27] Jiang, D; Shi, N, A note on nonautonomous logistic equation with random perturbation, J. Math. Anal. Appl., 303, 164-172, (2005) · Zbl 1076.34062
[28] Applebaum, D.: Lévy Processes and Stochastics Calculus, 2nd ed., Cambridge University Press, (2009) · Zbl 1247.60085
[29] Mao, X., Yuan, C.: Stochastic Differential Equations with Markovian Switching. Imperial College Press, London (2006) · Zbl 1126.60002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.